IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
ITHEA >
International Journal ITA >
2003 >
Volume 10 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/956

Title: Stability of an Optimal Schedule for a Job-Shop Problem with Two Jobs
Authors: Sotskov, Yuri
Sotskova, Nadezhda
Keywords: Job Shop Problem
Geometric Approach
Stability Analysis
Issue Date: 2003
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The usual assumption that the processing times of the operations are known in advance is the strictest one in scheduling theory. This assumption essentially restricts practical aspects of deterministic scheduling theory since it is not valid for the most processes arising in practice. The paper is devoted to a stability analysis of an optimal schedule, which may help to extend the significance of scheduling theory for decision-making in the real-world applications. The term stability is generally used for the phase of an algorithm, at which an optimal solution of a problem has already been found, and additional calculations are performed in order to study how solution optimality depends on variation of the numerical input data.
URI: http://hdl.handle.net/10525/956
ISSN: 1313-0463
Appears in Collections:Volume 10 Number 3

Files in This Item:

File Description SizeFormat
ijita10-3-p14.pdf72.21 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback